# SDR DALA2025061004421

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N322DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55266
- Aircraft time: 4,064 hours, 1,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN AFTER APU START PILOTS AND FA'S SMELLED AN ELECTRICAL ODOR IN THE CABIN AND FLT DECK. C/W W/C 0550-2001. NO ELECTRICAL ODOR FROM APU WAS FOUND. AFTER EVALUATION, APU WILL REMAIN IN SERVICE. (LP# 7434560)
